TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 8·December 2024·28 ArticlesSpecial Issue

Volume 27, Issue 8

Articles

Open Access Research Article·pp. i–vi·Vol. 27, Issue 8Dec 2024

Special Issue on Neoteric Advancements in Analysis and Applied Mathematics

Harish Nagar, Praveen Ailawalia, Naveen Mani, Rajesh Kumar Saini, Rahul Shukla

Published Online: 16 Dec 2024DOI: 10.47974/JIM-27-8-Foreword

In this paper: The theme of this special issue is “Neoteric Advancements in Analysis and Applied Mathematics”. Its goal is to look at new developments in fractional calculus, summability theory, fixed point theory,...

AbstractFull Text PDF (125 KB)Views: 431Downloads: 138Citations: 0
Open Access Research Article·pp. 1729–1734·Vol. 27, Issue 8Dec 2024

Some characterizations on screen generic lightlike submanifolds

Nand Kishor Jha, Sangeet Kumar, Jatinder Kaur

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2034

In this paper: In this paper, we examine the geometry of screen generic lightlike submanifolds of a semi-Riemannian product manifold. Here we find a characterization theorem for the induced connection on a screen ge...

AbstractReferencesFull Text PDF (354 KB)Views: 251Downloads: 107Citations: 0
Open Access Research Article·pp. 1735–1740·Vol. 27, Issue 8Dec 2024

A theoretical approach to find the solution of population based mathematical model

Muskan, Saijal Chandel

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2035

In this paper: In this paper, fixed point approach is used to find the existence and unique solution of linear system of equation for the impact analysis of COVID-19 population based problem using the actual data of...

AbstractReferencesFull Text PDF (377 KB)Views: 313Downloads: 128Citations: 0
Open Access Research Article·pp. 1741–1748·Vol. 27, Issue 8Dec 2024

Fractional calculus of extended k-generalized Mittag-Leffler function and its properties

Liya D’Costa, Naresh Menaria

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2036

In this paper: The main objective of the paper is to present the concept of fractional calculus on the extended k-generalized ML function Eτ,ς,ξρ,σ,c (x; p). Furthermore, the fractional integral and differential ope...

AbstractReferencesFull Text PDF (355 KB)Views: 291Downloads: 123Citations: 0
Open Access Research Article·pp. 1749–1755·Vol. 27, Issue 8Dec 2024

MSM fractional calculus operator pertaining to generalized modified Bessel function of the second type

Sanchit Kapila, Harish Nagar, Sonia Sharma

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2037

In this paper: The objective of this paper is to introduce a broader scope of fractional integration and differentiation by incorporating the Modified Bessel function with the MSM operator, which encompasses five pa...

AbstractReferencesFull Text PDF (571 KB)Views: 234Downloads: 141Citations: 0
Open Access Research Article·pp. 1757–1764·Vol. 27, Issue 8Dec 2024

Integral transform of product of generalized k-Bessel function and generalized Hurwitz-Lerch Zeta function

Sanjay Sharma, Aryan Kanjibhai Patel, Naresh Menaria

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2038

In this paper: The paper presents new integral formulae involving product of generalized K-Bessel function of first kind ωγ,αk,ϱ,b,c (z) and Hurwitz-Lerch Zeta (HLZ function) function ϕρ,σξ,η (z, s, d) are obtained...

AbstractReferencesFull Text PDF (413 KB)Views: 250Downloads: 107Citations: 2
Open Access Research Article·pp. 1765–1771·Vol. 27, Issue 8Dec 2024

Study of fixed point theorems using C-class function in partially ordered b-metric spaces

Megha Pingale, Renu Patha, Rahul Shukla, Naveen Mani

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2039

In this paper: This article demonstrates the existence of fixed points for two pairs of self-maps in the context of a partially ordered b-metric space, using the C-class function. Furthermore, by the use of compatib...

AbstractReferencesFull Text PDF (407 KB)Views: 268Downloads: 114Citations: 0
Open Access Research Article·pp. 1773–1779·Vol. 27, Issue 8Dec 2024

Common fixed point theorems satisfying rational contraction in partially ordered metric space

Isha, Naveen Mani, Anjana, Reeta Bhardwaj

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2040

In this paper: Our main purpose in this article to established some results on fixed point for two maps which are non-continuous, non-compatible and non- commutative. We obtain our result without using completeness...

AbstractReferencesFull Text PDF (390 KB)Views: 251Downloads: 140Citations: 1
Open Access Research Article·pp. 1781–1786·Vol. 27, Issue 8Dec 2024

Rational Contraction Mapping in F-Modular b-Metric Spaces 

Saijal Chandel, Parveen Tyagi, Naveen Mani

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2041

In this paper: Our investigation specifically focuses on rational – type contractions within the framework of recently defined F-modular b-metric spaces (F.m.b.M.s.). Finally, to substantiate our findings, we presen...

AbstractReferencesFull Text PDF (452 KB)Views: 235Downloads: 150Citations: 0
Open Access Research Article·pp. 1787–1795·Vol. 27, Issue 8Dec 2024

Fixed points theorems for generalized Cψβ-rational contraction mapping in relational metric space

Anjana, Naveen Mani, Amit Sharma, Megha Pingale

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2042

In this paper: In this article, by employing the notion of locally f – transitivity binary relation in relational theoretic metric space, to find the existence and uniqueness of fixed point for single self-map with...

AbstractReferencesFull Text PDF (392 KB)Views: 231Downloads: 135Citations: 1
Open Access Research Article·pp. 1797–1803·Vol. 27, Issue 8Dec 2024

New results in bipolar controlled b-dislocated metric space and its applications for solving fractional differential equations

Akriti Raturi, Saijal Chandel

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2043

In this paper: In this paper, a fixed point theorem is proved in bipolar controlled b dislocated metric space first time. Also, the findings of this result are applied to Caputo Fractional Differential Equation for...

AbstractReferencesFull Text PDF (348 KB)Views: 170Downloads: 110Citations: 0
Open Access Research Article·pp. 1805–1810·Vol. 27, Issue 8Dec 2024

The generalized Mittag-Leffler type function PkRqα,β;γ (z)  associated with various new integral transforms

Sonia Sharma, Harish Nagar

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2044

In this paper: This paper presents some new results with the applications of certain new integral transforms on the “generalized Mittag-Leffler type function”. The generalized function PkRqα,β;γ (z)  introduced by K...

AbstractReferencesFull Text PDF (402 KB)Views: 224Downloads: 132Citations: 0
Open Access Research Article·pp. 1811–1816·Vol. 27, Issue 8Dec 2024

Kannan contraction mapping in strong controlled metric-type space

Yang Yang Chanu Sanasam, Saijal Chandel

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2045

In this paper: In this present paper, one fixed point theorem is proved using Kannan Contraction in strong controlled metric-type space (SCMTS). This result extends the existing theorems on metric space of two types...

AbstractReferencesFull Text PDF (457 KB)Views: 192Downloads: 127Citations: 0
Open Access Research Article·pp. 1817–1826·Vol. 27, Issue 8Dec 2024

Fibonacci statistical convergence of double sequences of order  α–  in intuitionistic fuzzy normed spaces (IFNS)

Sonal Sharma, Meenakshi Chawla

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2046

In this paper: The main objective of this work is to study and develop the theory of Fibonacci statistical convergence of double sequences of order α– in IFNS. We examine the Fibonacci statistically Cauchy double se...

AbstractReferencesFull Text PDF (499 KB)Views: 249Downloads: 118Citations: 0
Open Access Research Article·pp. 1827–1835·Vol. 27, Issue 8Dec 2024

On λ-Fibonacci statistical convergence of order- α in intuitionistic fuzzy normed spaces (IFNS)

Pallavi Balouria, Meenakshi Chawla

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2047

In this paper: The main goal of this paper is to study and develop the theory of λ-Fibonacci statistical convergence of order-α in IFNS. Also λ-Fibonacci statistical Cauchy sequence of order-α and λ-Fibonacci statis...

AbstractReferencesFull Text PDF (610 KB)Views: 299Downloads: 114Citations: 0
Open Access Research Article·pp. 1837–1843·Vol. 27, Issue 8Dec 2024

On Zweier J-convergent sequence spaces defined by Orlicz function in neutrosophic normed linear spaces

Sagar Kumar, Vijay Kumar, Archana Sharma

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2048

In this paper: In this article we define and develop Zweier J-convergent sequence spaces: Z(M, R, B) (J : O) and Z0(M, R, B)  (J : O) using Orlicz function in neutrosophic normed linear spaces. We also study some to...

AbstractReferencesFull Text PDF (429 KB)Views: 178Downloads: 128Citations: 0
Open Access Research Article·pp. 1845–1852·Vol. 27, Issue 8Dec 2024

On Sβ-summability in neutrosophic-n-normed linear spaces 

Ravleen Kaur, Vijay Kumar, Archana Sharma

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2049

In this paper: In the present work, we define the notions of statistical convergence, statistical Cauchy and statistical completeness of order β (β ∈ (0,1]) in neutrosophic-n-normed linear spaces (briefly called N-n...

AbstractReferencesFull Text PDF (415 KB)Views: 159Downloads: 116Citations: 0
Open Access Research Article·pp. 1853–1860·Vol. 27, Issue 8Dec 2024

The Marichev-Saigo-Maeda fractional calculus operator pertaining to the generalized multivariate Mittag-Leffler function

Pranjali Gautam, Harish Nagar, Sonia Sharma

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2050

In this paper: The objective of this paper is to explore and establish certain generalized fractional differentiation and integration involving multivariate generalized Mittag-Leffler function introduced by Salim an...

AbstractReferencesFull Text PDF (504 KB)Views: 229Downloads: 128Citations: 1
Open Access Research Article·pp. 1861–1867·Vol. 27, Issue 8Dec 2024

Composition formulas for Saigo k-fractional operator associated with generalized k-Bessel Maitland function

Yukti Mahajan, Harish Nagar

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2051

In this paper: This research focuses on exploring the usage of integral and derivative operator of Saigo’s k-fractional type i.e. (Sk.I.O.) and (Sk.D.O.) that utilize the k-hypergeometric function (k-H.F.). The find...

AbstractReferencesFull Text PDF (411 KB)Views: 176Downloads: 129Citations: 0
Open Access Research Article·pp. 1869–1874·Vol. 27, Issue 8Dec 2024

Application of Marichev-Saigo-Maeda fractional differential and integral operators on composition of two special functions 

Harish Nagar, Shristi Mishra

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2052

In this paper: This manuscript utilizes the Marichev-Saigo-Maeda (MSM) fractional differential (F.D) and fractional integral (F.I) operators to analyze the composition of two functions i.e., Struve function (S.F) an...

AbstractReferencesFull Text PDF (361 KB)Views: 207Downloads: 120Citations: 0
Open Access Research Article·pp. 1875–1885·Vol. 27, Issue 8Dec 2024

Weighted statistical convergence of order α ̃ for double sequences in paranormed spaces

Jarusha Ismita Solomon, Meenakshi Chawla

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2053

In this paper: In this paper, the objective is to conceptualize weighted statistical convergence of order ã̃ for double sequences in Paranormed spaces. Some correlations between the weighted (λ, μ)-statistical conve...

AbstractReferencesFull Text PDF (487 KB)Views: 198Downloads: 123Citations: 1
Open Access Research Article·pp. 1887–1893·Vol. 27, Issue 8Dec 2024

On Δm (J) summability in neutrosophic-n-normed linear spaces 

Ashutosh Sharma, Vijay Kumar, Archana Sharma

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2054

In this paper: For the difference operator ∆m and the admissible ideal J ⊆ P(N), we aim in present work to introduce ∆m (J*N)-summability and ∆m (J*N)-summability in neutrosophic-n-normed linear spaces (briefly call...

AbstractReferencesFull Text PDF (453 KB)Views: 149Downloads: 131Citations: 0
Open Access Research Article·pp. 1909–1914·Vol. 27, Issue 8Dec 2024

B-multiplicative metric spaces : Coupled coincidence points with application

Pooja Dhawan, Akshu Grewal

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2057

In this paper: In this manuscript, we use g-couplings for b-multiplicative metric spaces for demonstrating the presence of the coupled coincidence point. Additionally, we demonstrate the presence of a fixed point wi...

AbstractReferencesFull Text PDF (378 KB)Views: 197Downloads: 114Citations: 0
Open Access Research Article·pp. 1915–1921·Vol. 27, Issue 8Dec 2024

Existence and uniqueness of linear and non-linear fractional differential equations

Anil Kumar Menaria

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2058

In this paper: The existence and uniqueness of solutions for linear and nonlinear fractional differential equations (FDE) involving Miller-Ross sequential fractional derivatives (SFD) can be established through math...

AbstractReferencesFull Text PDF (359 KB)Views: 276Downloads: 116Citations: 0
Open Access Research Article·pp. 1923–1932·Vol. 27, Issue 8Dec 2024

Fixed point theorems for (z, a, b)-contraction

Pooja Dhawan, Vishal Gupta, Akshu Grewal

Published Online: 16 Dec 2024DOI: 10.47974/JIM-2059

In this paper: This project aims to introduce (z, a, b)-contractions of type-A in b-metric-like spaces (BMLS) utilizing (a, b)-Geraghty contractions [9] introduced in 2019. In the first section of this work, a new c...

AbstractReferencesFull Text PDF (278 KB)Views: 210Downloads: 121Citations: 0